Coldrex MAXGRIP FOREST FRUIT 10 bags
Coldrex Maxgrip Forest fruit is a cold and flu treatment. It contains paracetamol for pain and fever, as well as phenylephrine, which relieves nasal congestion and sinuses, thus facilitating breathing and vitamin C. Coldrex Maxgrip Forest fruit is used to relieve the unpleasant symptoms of flu and colds and other febrile illnesses associated with a nasal congestion. and minor nasal cavities. Coldrex Maxgrip Forest fruit removes sore throat, headache, muscle and joint pain, relieves nasal congestion and sinuses, reduces fever and supplements vitamin C. Coldrex Maxgrip Forest fruit bags are designed for adults from 18 years of age and weighing over 65 kg.
Adults from 18 years of age (weighing over 65 kg) use 1 sachet every 4-6 hours as needed. The maximum daily dose is 4 sachets and the maximum single dose is 1 sachet. The maximum duration of treatment without consulting your doctor is 7 days. Due to the active substance content, it must not be given to children and adolescents under 18 years of age.
The active substances are 1000 mg paracetamol, 10 mg phenylephrine hydrochloride and 70 mg ascorbic acid (vitamin C) per sachet.
The other ingredients are sucrose, sodium citrate, tartaric acid, aspartame, fruit flavored powder (contains sucrose, maltodextrin, oxidized corn starch, vegetable oil), color E122 / 110/142 (contains orange yellow (E 110), azorubine (E 122), greenery S (E 142)).
If you are taking Coldrex Maxgrip Forest Fruit, do not take other products containing paracetamol at the same time. Alcohol should not be consumed during treatment.